MathSciNet Relay Station
MathSciNet bibliographic data
MR1741772 35A07 (35B30 35Q53 35Q55)
Staffilani, Gigliola On the generalized Korteweg-de Vries-type equations. Differential Integral Equations 10 (1997), no. 4, 777–796.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement